Aa
A
A
A
Close
Ask a Nurse Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
1431596 tn?1307629783

period

every since i got off the shot in july and got on the pill me periods are brown, stringy and short. And i have signs of pregnancy, but a hpt can back neg. whats wrong with me?
1 Responses
796253 tn?1344994932
MEDICAL PROFESSIONAL
Hi and thanks for using the forum.

It can take some time after coming off the Depo shot for your periods to become regular (it is possible that you may not even be ovulating yet).  The pill should help things along but it looks like it has only been about a month or so since you came off the shot.  It can take up to 6 months for things to get back to normal.  If you are very concerned, you can contact your OB/GYN and make an appointment.  Good luck.

Bridget
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.